# SDR GTIA1100008

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 19,552 hours, 9,356 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPTAIN DECLARED EMERGENCY INBOUND AS F/A REPORT ELECTRICAL ODOR IN AFT CABIN/ NO SMOKE VISIBLE.
